# SDR 2000UALA00673

- Difficulty date: November 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Aircraft time: 64,546 hours, 36,636 cycles
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SPARKS IN THE FORWARD GALLEY AND RESULTING LOSS OF POWER TO SOME LIGHTS AND HOT PLATES. SUPPLEMENTAL DATA UPDATE REPLACED COFFEE-MAKER.  OP CHECKED NORMAL BY MAKING TWO POTS OF COFFEE.
